Logo Logo
Help
Contact
Switch Language to German

Frank, Rupert L. and Larson, Simon (2020): On the error in the two-term Weyl formula for the Dirichlet Laplacian. In: Journal of Mathematical Physics, Vol. 61, No. 4

Full text not available from 'Open Access LMU'.

Abstract

We study the optimality of the remainder term in the two-term Weyl law for the Dirichlet Laplacian within the class of Lipschitz regular subsets of Rd. In particular, for the short-time asymptotics of the trace of the heat kernel, we prove that the error term cannot be made quantitatively better than little-o of the second term.

Actions (login required)

View Item View Item